A New Structure on Manifolds: Silver Structure


ÖZKAN M. , Peltek B.

INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY, vol.9, no.2, pp.59-69, 2016 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 2
  • Publication Date: 2016
  • Title of Journal : INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY
  • Page Numbers: pp.59-69

Abstract

In this paper, we address a new structure defined by a (1,1) tensor field circle minus satisfying circle minus(2) - 2 circle minus - I = 0 on a manifold, which is called silver structure. Integrability conditions and parallelism of the this structure is obtained via a corresponding almost product structure. Finally, a silver Riemannian structure is defined on a Riemannian manifold.